MathSciNet Relay Station
MathSciNet bibliographic data
MR1357398 (96j:35233) 35Q55 (35B45 47F05)
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis Quadratic forms for the $1$-D semilinear Schrödinger equation. Trans. Amer. Math. Soc. 348 (1996), no. 8, 3323–3353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement